# SDR 96ZZZX5933

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: D19035
- Condition: Defective
- Location: Dc Sys
- Part time: 3,056 hours
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

NR 2 GEN FALLS OFF LINE.  REMOVED AND REPLACED VOLT REG.
